gastroenterologist-icon
Constipation and regurgitation
I have been having severe regurgitation due to prolong use of cremaffin plus 20ml . Now my dietitian has asked me to switch to cipeg powder. Is it safe to take?
54 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Can help you with the next course of action and treatment plan. Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Cremaffin usually don't cause Regurgitation. So need to see your case
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.